# SDR CA091102001

- Difficulty date: October 28, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Piper PA-32-260
- Aircraft time: 5,536 hours
- Engine: Lyc O540E4B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 6810102
- Condition: Failed
- Location: Fuel Float
- Component: Fuel Tank
- Component part number: 6398817
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLOAT, WHICH IS ATTACHED TO THE WIPER ARM OF THE FUEL SENDER, HAD DETERIORATED TO THE POINT OF FALLING OFF OF THE ARM.
